Vol. 79, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on a conjecture of Hecke

Arnold Koster Pizer

Vol. 79 (1978), No. 2, 541–548
Abstract

In 1940 Hecke made a conjecture concerning the representation of modular forms of weight 2 on Γ0(p), p a prime, by theta series. In this note we show that this conjecture is true if and only if p < 37 or p = 41,47,59, or 71. We also propose a modifled version of the conjecture which we have tested quite extensively.

Mathematical Subject Classification
Primary: 10D24, 10D24
Milestones
Received: 25 February 1977
Published: 1 December 1978
Authors
Arnold Koster Pizer